# SDR IPXA09M57839

- Difficulty date: October 7, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA71613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 287-F2-02 AT APPROX STA 1501 X=35 AND X=45 ON LT MLG HORIZONTAL PRESSURE WEB IS NOT IN MD-11 SRM.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011- 5330-01-A2074-A AND IPXA EO MD11-5330-35362-A.
